MathSciNet Relay Station
MathSciNet bibliographic data
MR1276935 (95g:22034) 22E60 (22E25 58F06)
Li, Zongyi The Mackey obstruction and the coadjoint orbits. Trans. Amer. Math. Soc. 346 (1994), no. 2, 693–705.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement